MathSciNet Relay Station
MathSciNet bibliographic data
MR218415 17.30
Kostrikin, A. I. Squares of adjoined endomorphisms in simple Lie $p$-algebras. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 31 1967 445–487.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement